# SDR SWAA2021101922250

- Difficulty date: September 23, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND BL0 AT PASSENGER CABIN ; 2021-437288 / [15] REPLACED SUPPORT ANGLE LOCATED BS695 AND BL0 AT PASSENGER IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DRAWING # 273A9111 REV -. MATERIAL: P/N: 7075-T0/0.050 INCH (BAC1490-2883) PO: 2021-163767. RII  TASK COMPLETED
